MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETER
Model Number CRUOS106
Medical Device Problem Codes Overheating of Device (1437); Material Separation (1562); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number was provided, a lot history review will be performed.The return of the sample is pending.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cruos106, recanalization catheter, allegedly experienced an overheating issue.This information was received from a single source.This malfunction involved a (b)(6) year old female patient with no consequences.The patient's weight was not provided.
 
Additional Manufacturer Narrative
H10: as the lot number was provided, a lot history review will be performed.The sample was returned for evaluation and material separation was identified.Overheating of device was unable to be identified.A root cause could not be determined.The device is labeled or single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cruos106, recanalization catheter, allegedly experienced an overheating issue.This information was recieved from a single source.This malfunction involved a 90 year old female patient with no consequences.The patient's weight was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cruos106, recanalization catheter, allegedly experienced an overheating issue and twisted.This information was recieved from a single source.This malfunction involved a 90 years old female patient with no consequences.The patient's weight was not provided.
 
Additional Manufacturer Narrative
The lot number was provided, a lot history review was performed.The sample was returned to the manufacturer for evaluation.Therefore, the investigation of the reported malfunction was confirmed for twisting and separation; while inconclusive for overheating.Based upon the available information, the definitive root cause for this malfunction was unknown.The device was labeled for single use.

Brand Name
CROSSER CTO RECANALIZATION CATHETER
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9591783
Report Number2020394-2020-00300
Device Sequence Number2474388
Product Code PDU
UDI-Device Identifier10801741125611
UDI-Public(01)10801741125611
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCRUOS106
Device Catalogue NumberCRUOS106
Device Lot NumberGFDT1757
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
06/29/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/06/2020
07/16/2020
Patient Sequence Number1